# SDR ERAA076681

- Difficulty date: October 11, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 13,551 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040002103
- Part serial: ANG00107
- Condition: Corroded
- Location: Main Rotor
- Part time: 8,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DUE 3100 HOUR INSPECTION.  LOWER SPIDER BREAKING, UPPER SUN GEAR BREAKING, MAIN INPUT LINER, MAIN CASE HAS EXCESSIVE CORROSION DAMAGE, MAIN INPUT QUILL ALIGNMENT MARKS BEARING PINION OFF, RING GEAR OUTER SURFACE RUSTING, MAIN INPUT BEARING SLEEVE RUSTED. ACTION TAKEN:  SENT TO ERA REPAIR STATION ALASKA FOR INSPECTION.  THIS INFORMATION FOR FAA SDR.
